# SDR CA020131004

- Difficulty date: January 29, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,583 hours
- Engine: Pwa PT6T3
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chain
- Part number: 204001736005
- Condition: Broken
- Location: Hyd Drive Oil
- Component: Hydraulic Drive, Bell, 204040806011
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

(CAN) THE HELICOPTER WAS IN CRUISE WHEN ALL OF A SUDDEN THE ROTOR TACH GENERATOR INDICATOR WENT TO ZERO.BACK AT THE BASE AN ENGINEER TROUBLE SHOOTED THE PROBLEM AND FOUND THE TACH. GEN DRIVE WAS DISCONNECTED. THE ROTOR TACH GENERATOR DRIVE IS LOCATED IN THE #1 HYDRAULIC QUILL ASSEMBLY OF THE MAIN ROTOR TRANSMISSION. SUSPECT THE CHAIN HAS FAILED INSIDE THE HYDRAULIC/TACH GEN DRIVE QUILL.
